首页    期刊浏览 2025年08月29日 星期五
登录注册

文章基本信息

  • 标题:Separation versus diffusion in a two species system
  • 本地全文:下载
  • 作者:Anna De Masi ; Pablo A. Ferrari
  • 期刊名称:Brazilian Journal of Probability and Statistics
  • 印刷版ISSN:0103-0752
  • 出版年度:2015
  • 卷号:29
  • 期号:2
  • 页码:387-412
  • DOI:10.1214/14-BJPS276
  • 语种:English
  • 出版社:Brazilian Statistical Association
  • 摘要:We consider a finite number of particles that move in $\mathbb{Z}$ as independent random walks. The particles are of two species that we call $a$ and $b$. The rightmost $a$-particle becomes a $b$-particle at constant rate, while the leftmost $b$-particle becomes $a$-particle at the same rate, independently. We prove that in the hydrodynamic limit the evolution is described by a nonlinear system of two PDE’s with free boundaries.
国家哲学社会科学文献中心版权所有